# SDR UPS01835896

- Difficulty date: April 29, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 69,596 hours, 25,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FWD PIT - STN 90 - S33R - INTERCOSTAL UNDER CARGO TRACK IS BENT AND CRACKED.  REMOVED AND FABBED NEW INTERCOSTAL P/N 5750726-70.  ALODINED, PRIMED AND INSTALLED INTERCOSTAL CARGO TRACK IAW DC8 SRM 51-3-0 AND 51-1-21.
